# SDR AALA202507066879

- Difficulty date: April 18, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 62,625 hours, 39,570 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON LOWER RADIUS OF THE WINDSHIELD CENTER POST L OWER ATTACHMENT AREA INTERNAL SIDE RH. CRACK L= 0.390 INCH. MAINTENANCE REPLACED CENTER WINDSHIELD FRAME POST RH SIDE Y0, BTW FR 2 TO FR4 IAW EA 363997.
